A theorem on Riesz summability (R,ω,2) on Banach space
Compositio Mathematica, Tome 17 (1965-1966) , pp. 167-171.
@article{CM_1965-1966__17__167_0,
     author = {Tang, Shen-Chi},
     title = {A theorem on Riesz summability $(R,\omega , 2)$ on Banach space},
     journal = {Compositio Mathematica},
     pages = {167--171},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     zbl = {0151.06102},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__167_0/}
}
Tang, Shen-Chi. A theorem on Riesz summability $(R,\omega , 2)$ on Banach space. Compositio Mathematica, Tome 17 (1965-1966) , pp. 167-171. http://www.numdam.org/item/CM_1965-1966__17__167_0/